Analytical continuation of expansions in Hegenbauer polynomials and its application to the investigation of the properties of the scattering amplitude

Authors

  • О. S. Parasyuk Киев

Keywords:

-

Abstract

-

References

G. Faber, Über Reihen nach Legendreschen Polvnomen, Jahresber. DMV, XVI, 1907, 109—115.

S. Schottlaender, Der Hadamardoche Multiplikationssatz und weitere Kompositionssätze der Funktiontheorie, Math. Nachrichten, 11, № 4/5, 239—294.

А. О. Вarut, On the Position of singularities of the S-Matrik in «unified theories», Triest Preprint, IC(65)73.

W. Zimmerman, Analytic Behavior of the Scattering Amplitude at Zero Energy, Nuovo C., Vol. XXI. № 2, 1961, 249—273.

О. С. Пapacюк, Мультипликационная теорема Адамара и аналитическое продолжение двухчастичного условия унитарности, ДАН СССР, т. 145, № 6, 1962.

Downloads

Published

28.06.1966

Issue

Section

Short communications

How to Cite

Parasyuk О. S. “Analytical Continuation of Expansions in Hegenbauer Polynomials and Its Application to the Investigation of the Properties of the Scattering Amplitude”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 4, June 1966, pp. 126-8, https://umj.imath.kiev.ua/index.php/umj/article/view/8323.